# SDR UPS06246031

- Difficulty date: January 10, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,564 hours, 34,429 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AND CORROSION ON UPPER OB SURFACE OF LONGITUDINAL BEAM LWR. CHORD AT BS 7 45 WIRE LOOM ATTACH ANCHOR NUT AT LBL 20. PLS REMOVE ANCHOR NUT, REMOVE CORROSION, RE-INSPECT AND RECTIFY AS NECESSARY. CORROSION IDENTIFIED AND FOUND TO BE OUTSIDE LIMITS. REPAIR CARRIED OUT IAW SRM 51-40-4.
